# SDR ASAA2021062435184

- Difficulty date: June 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 52,528 hours, 15,685 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAH004231
- Condition: Failed
- Location: Nr 2 Generator
- Part time: 48,471 hours, 14,677 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IDG #2 FAIL, IDG #2 MANUALLY DISCONNECTED AS PER CHECKLIST. GROUNDED - YES. DIVERSION TIME 101 MINUTES - R&R #2 IDG IAW B737-800 AMM TASK 24-11-11-400-801. SYSTEM OPS CHECK OKAY. ETOPS GROUND VERIFICATION SUCCESSFUL.
